Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking thyronorm for hypothyroidism. Thyroid levels increased after taking homeo. Reason?

Hi, I was diagnosed with hypothyroidism two years back. I was put on thyronorm 25mcg, later it was increased to 75 mcg. Recently I am taking homeo ARSS alb 30, arg nit 30, cale carb 200, nat MURALI 200. I recently tested my thyroid levels. Tsh was 10.16. Free t3was 2.9, free t4 was 1.23. I had reduced taking allopathy , is this the reason for increase tsh level. Pls advice me on my medication.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

You are committing a grave mistake by stopping THYRONORM.
In hypothyroidism,thyroid gland manufactures less thyroxine hormone which is responsible for various metabolic activities in the body.
You have to replace this deficient thyroxine hormone by oral supplement of synthetic thyroxine hormone.
There is no medicine which can stimulate your thyroid gland to manufacture more thyroxine hormone.It has to be supplemented from outside.
It would be better for you to start your THYRONORM again and forget all other types of treatment.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor